# SDR CALA9800043

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76752
- Make and model: Boeing 727227
- Aircraft serial: 21248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN INTERCOSTAL AT FS 400 TO 420, BBL 0.  THE INTERCOSTAL WAS REMOVED AND A NEW ONE WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-30-2.
